# SDR SWIA201743624

- Difficulty date: July 21, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 34,129 hours, 28,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180551
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL HAS CORROSION ON UPPER FLANGE TOP SIDE AND UNDERNEATH AT NUTPLATE LOCATIONS. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM. PRESSURIZATION LEAK CHECK GOOD.
